MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +, SZ 3.5, 11 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +, SZ 3.5, 11 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 02-012-48-3511
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Scar Tissue (2060); Synovitis (2094); Osteolysis (2377); Implant Pain (4561); Joint effusion (4849)
Date of Event 05/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation, a patient had left knee replacement surgery on (b)(6) 2016.They underwent left knee revision surgery on (b)(6) 2022, approximately 5 years 10 months post primary procedure.Preoperative ct scan reflecting osteolytic change, was small and with maintenance of integrity of the implant fixation.Because a well-fixed implant, lucency is small and fusion consistent with synovitis from polyethylene debris.Revision op report noted the polyethylene had some pitting and degradation.There was no metalosis present.The surgeon noted the polyethylene of the patella appeared to be pristine without pathology.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Pending investigation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The following sections were updated: d4: expiration date.D10 concomitant devices: (b)(6) 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t.(b)(6) 201-78-81 - 3" trocar, mod.Hex 2pk.(b)(6) 02-010-03-0235 - logic cr femoral cem, left, sz 3.5.(b)(6) 201-78-81 - 3" trocar, mod.Hex 2pk.(b)(6) 200-02-35 - three peg patella 35mm.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE +, SZ 3.5, 11 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523782617
MDR Report Key17652658
Report Number1038671-2023-02103
Device Sequence Number7278596
Product Code JWH
UDI-Device Identifier10885862159298
UDI-Public10885862159298
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2019
Device Catalogue Number02-012-48-3511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale